Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Abdominal pain, dry cough, sore throat, solid stools. Taking citrate. Cure for symptoms?

I have lower left abdominal pain since Wednesday night today I now have a dry cough and sore throat too. I am taking altering citrate 60mg three times a day prescribed by the dr at the hospital as I had to go because the pain was so bad. The pain is also worse when I have been sitting down. I have no vomiting and I have been opening my bowels which is solid please could you help me.
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
HYPER ACIDITY DUE TO GI TRACT ORGAN LIKE STOMACH GALL BLADDER LIVER OR DUODENUM OR INTESTINES
AS THE ACID PRODUCTION IS INCREASED IT REFLUX INTOTHROAT CAUSING SOAR THROAT AND DRY COUGH
NEED TO GET ULTRASOUND ABDOMEN TO FIND THE CAUSE AND TREAT IN CONSULTATION WITH GASTROENTEROLOGIST
TILL TAKE MONTELUCAST 10 MG BD
ANTACID GEL TDS
ANTI ALLERGIC AND BRONCHODILATOR COUGH SYP
AND ANTISPASMODIC SOS
Answered: Tue, 24 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor